# SDR FDEA201107192801

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA AFTER REMOVAL OF DOUBLER FOUND AT STA 140 BETWEEN S-29R TO S-30   SHEAR TIE WORN AND HAS CORROSION.  REMOVED CORROSION AT AFT CARGO SHEAR TIE STA 1400 BETWEEN S-29R TO S-30 IAW SRM 51-10-02. BLENDED AREA L=1 W=.5 D=.010 ORIGINAL MATERIAL .050 AFTER REWORK .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101 DETAIL II.   R & R SHEAR TIE IAW SRM 51-40-02. CATEGORY "A" MAJOR REPAIR.
